# SDR DALA2025030401660

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,254 hours, 31,609 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3142 - SMKE - SMOKE REPORT IN FLT DECK JUST AFTER LANDING. DECLARED EMERGENCY AND DONNED O2 MASKS. FAS ALSO REPORTED LIGHT HAZE IN AFT CABIN. CORRECTIVE ACTION: FOUND APU INLET CONTAMINATED WITH OIL. APU DEFERRED TO MEL. REVERSE DUCT BURN AND LEVEL B ECS DECONTAMINATION PERFORMED. REPLACED RECIRC AND OZONE FILTERS. (LP: 6694416)
